Research ArticleOpen accessIn the abstractA NEW FAMILY OF GENERALIZED GAMMA DISTRIBUTION AND ITS APPLICATIONSatsayamon Suksaengrakcharoen, Winai BodhisuwanJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 9 Apr 2014 · 7,930 accessesView PDFCite
19 articles for “Generalized p-values”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the abstractIDENTIFICATION AND CHARACTERIZATION OF EXTREME RAINFALLS DISTRIBUTION IN MALANG RESIDENCEAmran, Iriawan Nur, Subiono, IrhamahJournal of Mathematics and Statistics, Vol. 9, Issue 4 · 30 Nov 2013 · 6,768 accessesView PDFCite
Research ArticleOpen accessIn the abstractSpline Estimator in Multi-Response Nonparametric Regression Model with Unequal Correlation of ErrorsBudi Lestari, I. Nyoman Budiantara, Sony Sunaryo, Muhammad MashuriJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 8,168 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Parametric p-Valent Meromorphic FunctionsPoonam SharmaJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,033 accessesView PDFCite
Research ArticleOpen accessIn the abstractSpeech Enhancement Using Minimum Mean-Square Error Amplitude Estimators Under Normal and Generalized Gamma DistributionChabane Boubakir, Daoud BerkaniJournal of Computer Science, Vol. 6, Issue 7 · 31 Jul 2010 · 7,106 accessesView PDFCite
Research ArticleOpen accessIn the abstractQuadratic Convergence Ratio of Constrained Optimal Control ProblemsO. OlotuJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,372 accessesView PDFCite
Research ArticleOpen accessIn the abstractEye Detection Using Composite Cross-CorrelationKutiba Nanaa, Mohamed Rizon, Mohd Nordin Abd Rahman et al.American Journal of Applied Sciences, Vol. 10, Issue 11 · 3 Oct 2013 · 6,890 accessesView PDFCite
Research ArticleOpen accessIn the abstractFinite Difference Solution for Precooling Process of Fish PackagesK. A. Abbas, F. A. Ansari, A. S. Mokhtar et al.American Journal of Applied Sciences, Vol. 1, Issue 4 · 31 Dec 2004 · 6,901 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordExistence and Uniqueness Conditions for the Maximum Likelihood Solution In Regression Models For Correlated Bernoulli Random VariablesDavid Todem, KyungMann KimJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,838 accessesView PDFCite